# SDR UIEA2019100745643

- Difficulty date: October 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,553 hours, 17,070 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: False Indication
- Location: Weather
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDSHEAR SYSTEM MESSAGE ON SHORT FINAL.  PERFORMED WEATHER RADAR OPERATIONAL TEST FOR CAPT AND FO'S IAW AMM 34-43-00. NO FAULTS OR MESSAGE NOTED AT THIS TIME.
